Depo provera birth control

Common Questions and Answers about Depo provera birth control

depo-provera

3543444 tn?1360730176 Hi there, Depo vera and tubal ligation are both effective methods of birth control. Tubal ligation is a permanent birth control method. You do not need any other birth control method after a tubal ligation. It is suggested to discuss your concerns with your doctor and get them clarified. I hope it helps. Best wishes and regards!
Avatar n tn Everytime you have unprotected sex even if you're on birth control you risk the chance of getting pregnant. BC isn't 100% effective. I learned my lesson because i was on the pill when i got pregnant. My best advice for you is to get a test and find out. Good luck!
Avatar f tn I ask because I've recently had two friends tell me they got pregnant while on depo. I thought that it was one of the only birth control methods that prevented pregnancy the most...
Avatar f tn Does depo provera birth control cause weight gain,and if you have been on it tell me about your experience while on it
Avatar m tn I just got a shot of depo-provera birth control 3 days ago and my period was supposed to start yesterday and it hasn't. I am sexually active and the last time I had sex was on my period last month and we used condoms but I wasn't on birth control and my partner did not go all the way. I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay.
Avatar f tn With depo shots and most types of birth control, it can take up to a year for the medications to filter out of your system and allow you to conceive. It doesn't mean that it will absolutely take you a year, but it's normal to take that amount of time. Since you have been off the shots for a few months now, your body is already filtering out the hormones, so that's a good start.
Avatar m tn I just got a shot of depo-provera birth control 3 days ago and my period was supposed to start yesterday and it hasn't. I am sexually active and the last time I had sex was on my period last month and we used condoms but I wasn't on birth control and my partner did not go all the way. I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay.
Avatar n tn No matter how long you are on it, it can take 12-18 months to fully get depo provera out of your system. I had a hard time after depo, my body started going through withdrawls of the drug and I had a cyst on my ovary from depo which was causing me not to ovulate.
Avatar n tn If you would like to start a cycle, consider asking your doctor about another method of birth control that regulates your cylce (i.e. the pill or nuva ring). If you want to try and do it naturally, then just wait it out. I too got cramps and very uneasy feelings down in my pelvis when I was going off of Depo. It's going to be hard for a few months, but do not add more stress to yourself. Keep in mind that stress can also keep your cycle away.
Avatar f tn I was a little worried the last couple of days about being pregnant so I took a Home Pregnancy Test and it was negative. Being on Depo birth control would not effect a home pregnancy test would it? I made an appointment for Friday.
Avatar f tn Hello, Depo-Provera is a long-acting progestin (hormone) form of birth control. If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
Avatar f tn So I got put on depo provera friday and my period had came on the wednesday night before that friday. Well I had sex that saturday after being on the shot for 24hr and my bf *** inside of me could I be pregnant or no?
Avatar f tn I also feel bloated. me and boyfriend dont use contraception because of the birth control I was on, but now I don't know what to do, because I could be pregnant or my period could just be late... I dont know.
Avatar n tn If in the future you want to conceive I suggest you find another form of birth control. After I had my first son, I opted for Depo and I only had 3 doses of it, a total of 9 months. I stopped because my period stopped completely and I started gaining weight. Soon after my husband and I tried to have another baby and it took us 2 years to conceive. And I have heard of cases of women that has taken longer for them to get pregnant after getting the shot. So my advice is to find another method.
Avatar f tn I have been on the Depo Provera shot for more than 5 years now. I read that the recommended amount of time that a young woman should be on Depo is only 2 years. I am 20 now and I have been on it since I was 15. I have tried to come off of it once. I bled for about 3 weeks and then got back on it. Currently I have all kinds of pain. Back, kness, neck, arms, and I have migraines. I read about a calcium deficiency when doing research about Depo Provera.
4069776 tn?1349521984 I finally saw a doctor at told me yes, this is from your depo and you either should go on birth control again to regulate your period or just kinda wait this out, I was nauseated all the time, no appetite, lost 25 lbs, headache, you name it I had it, and then it slowly started going away after I got my first "real" period, it lasted 5 days and was pretty much normal in September, well Oct was pretty good, still had some bad days but was ok, and had my period the end of October and fel
Avatar n tn i was on the minipill for two years i am not getting my period now doctor wants to put me on depo provera she claims after awhile the affectiveness of the minpill wears off and depo would be best for me being that it is also a progesteron only contraceptive and will continue not getting my period am afraid because of all the bad things i hear about it any suggetions?
Avatar n tn Main thing I can think of is to ask your doctor for a pregnancy test a few weeks before your next shot always. For the pill, depo and other means of birth control are NEVER 100%. Even women who have their tubes tied get pregnant.
Avatar f tn no not the depo provera sot.. just regular provera..
Avatar n tn Do you mean depo provera? Assuming that is what you mean it is going to stop you from conceiving as it is birth control. It is 99% effective in preventing pregnancy. You need to tell your doctor that you are TTC so that she can try and help you in some other way than birth control.
Avatar n tn I don't think she was referring to the birth control, I think she was referring to provera..a drug that induces af...